Fechar menu lateral




Artigos publicados em periódicos


  • (A2) FIGUEIREDO, GIOVANY M. ; Miyagaki, Olimpio H. ; MOREIRA, SANDRA IM. . Nonlinear perturbations of a periodic Schrödinger equation with supercritical growth. Zeitschrift fur Angewandte Mathematik und Physik (Printed ed.), v. 66, p. 2379-2394, 2015.
  • (A2) MIYAGAKI, OLÍMPIO H.; MOREIRA, SANDRA IM. ; PUCCI, PATRIZIA . Multiplicity of nonnegative solutions for quasilinear Schrödinger equations. Journal of Mathematical Analysis and Applications (Print), v. 434, p. 939-955, 2015.
  • DO Ó, JOÃO MARCOS ; MIYAGAKI, OLÍMPIO H. ; SQUASSINA, MARCO . Nonautonomous fractional problems with exponential growth. NoDEA. Nonlinear Differential Equations and Applications (Printed ed.), v. 22, p. 1395-1410, 2015.
  •  (A2) Maia, Liliane A. ; Miyagaki, Olimpio H. ; SOARES, SERGIO H. M. . A Sign-Changing Solution for an Asymptotically Linear Schrödinger Equation. Proceedings of the Edinburgh Mathematical Society, v. 58, p. 697-716, 2015.
  •  (B1) PEREIRA, ANA CLAUDIA ; GENTILE MOUSSA, CLÁUDIA BUTTARELLO ; MIYAGAKI, OLÍMPIO HIROSHI . An example of noncontinuous attractors. Journal of Evolution Equations (Printed Ed.), v. 15, p. 979-1000, 2015.
  • (B2) CHAVES, M.F ; ERCOLE, G. ; MIYAGAKI, O.H . Existence of a nontrivial solution for the (p, q)-Laplacian in RN without the Ambrosetti Rabinowitz condition. Nonlinear Analysis, v. 114, p. 133-141, 2015.
  • DEMARQUE, REGINALDO ; MIYAGAKI, O. H. . Radial solutions of inhomogeneous fourth order elliptic equations and weighted Sobolev embeddings. Advances in Nonlinear Analysis, v. 4, p. 135-151, 2015.

  • (A2) MIYAGAKI, O.H. ; MOREIRA, S.I. . Nonnegative solution for quasilinear Schrödinger equations involving supercritical exponent with nonlinearities indefinite in sign. Journal of Mathematical Analysis and Applications (Print), v. 421, p. 643-655, 2015.
  • (A2) CARRIÃO, PAULO CÉSAR ; LEHRER, RAQUEL ; MIYAGAKI, O.H . Existence of solutions to a class of asymptotically linear Schrödinger equations in. Journal of Mathematical Analysis and Applications (Print), v. 428, p. 165-183, 2015.
  • (B1) DE GODOI, JULIANO D.B. ; MIYAGAKI, O. H.; RODRIGUES, R. S. . On Steklov-Neumann boundary value problems for some quasilinear elliptic equations. Applied Mathematics Letters, v. 45, p. 47-51, 2015.

  • (C) DE GODOI, J.D.B. ; MIYAGAKI, O.H.; RODRIGUES, R.S. . Steklov-Neumann Eigenproblens: A Spectral Characterization of the Sobolev Trace Spaces. Milan Journal of Mathematics (Printed ed.), v. 83, p. 177-198, 2015.
  • (A2) CARRIÃO, P.C. ; FARIA, L.F.O.; MIYAGAKI, O.H., Semilinear elliptic equations of the henon-type in hyperbolic space. Communications in Contemporary Mathematics, 2015.

  • (A2) CHAPIRO, G.; FARIA,L. F.O.; MALDONADO, A. D.On the existence of solutions for a class of fourth order differential equations. Journal of Mathematical Analysis and Applications. (Print), v. 427, p. 126-139, 2015. (RESULTADO DA DISSERTAÇÃO DO EX-ALUNO ANDRÉ MALDONADO)
  • (B1) CHAPIRO, G. ; DE SOUZA, A. J. . Asymptotic approximation for counterflow combustion in porous media. Applicable Analysis, v. online, p. 1-15, 2015.

  • (B1) CHAPIRO, G.; BRUINING, J. . Combustion enhance recovery of shale gas. Journal of Petroleum Science & Engineering, v. 127, p. 179-189, 2015.
  • (B3) DERIGLAZOV, A.A.; GUZMÁN RAMÍREZ, W. World-line geometry probed by fast spinning particle. Modern Physics Letters A, v. 30, p. 1550101-9, 2015.

  • (A2) RAMÍREZ, WALBERTO GUZMÁN ; Deriglazov, Alexei A. . Lagrangian formulation for Mathisson-Papapetrou-Tulczyjew-Dixon equations. Physical Review. D, Particles, Fields, Gravitation, and Cosmology, v. 92, p. 124017, 2015.
  • (A2) FEDERSON, M. ; MESQUITA, J. G. ;TOON, E. . Lyapunov theorems for measure functional differential equations via Kurzweil-equations. Mathematische Nachrichten, v. 218, p. 1487-1511, 2015.
  • (A1) LIZAMA, CARLOS ; MESQUITA, JAQUELINE G. . Addendum to -Almost automorphic solutions of dynamic equations on time scales- [J. Funct. Anal. 265 (10) (2013) 2267-2311]. Journal of Functional Analysis, v. 269, p. 2302-2303, 2015.
  • (B1) CHIMENTON, A. G. ;GOMES, J. B. ; RUGGIERO, R. O. . Transitivity of Finsler geodesic flows of compact surfaces without conjugate points and higher genus, and applications to Finsler rigidity problems. Houston Journal of Mathematics, v. 41, p. 523-551, 2015.

  • (NÃO CORE) FRANCA, W. Commuting traces on invertible and singular operators. Operators and Matrices, v. 9, p. 305-310, 2015.
  • (B4) CHAPIRO, G.; MARCHESIN, D. . The effect of thermal losses on traveling waves for in-situ combustion in porous medium. Journal of Physics. Conference Series (Print), v. 633, p. 012098-12101, 2015.
  • (A2) CHAPIRO, G. ; GUTIERREZ, A. E. R. ; Herskovits, J. ; Mazorche, S. R. ; PEREIRA, W. S. . Numerical Solution of a Class of Moving Boundary Problems with a Nonlinear Complementarity Approach. Journal of Optimization Theory and Applications (Dordrecht. Online), v. online, p. 1, 2015. (RESULTADO DA DISSERTAÇÃO DO EX-ALUNOS WESLLEY PEREIRA e ANGEL GUTIERREZ)
  • (B1) CHAPIRO, G. ; FURTADO, L. ; MARCHESIN, D. ; SCHECTER, S. . Stability of Interacting Traveling Waves in Reaction-Convection-Diffusion Systems. Discrete and Continuous Dynamical Systems, Supplements, Issue special, p. 258-266, 2015.
  • (B1) Ferreira, C. S.; MATTOS, T. B. ; Balakrishnan, N. . Mean-shift outliers model in skew scale-mixtures of normal distributions. Journal of Statistical Computation and Simulation, v. x, p. 1-16, 2015.
  • (B2) VILCA, FILIDOR ; ZELLER, CAMILA BORELLI ; CORDEIRO, GAUSS M. . The sinh-normal/independent nonlinear regression model. Journal of Applied Statistics, v. 42, p. 1659-1676, 2015.
  • (A2) PUPASOV-MAKSIMOV, ANDREY M.. Propagators of isochronous an-harmonic oscillators and Mehler formula for the exceptional Hermite polynomials. Annals of Physics (Print), v. 363, p. 122-135, 2015.
  • FARIA, LUIZ F. O.; MIYAGAKI, OLIMPIO H. ; PEREIRA, FABIO R. ; SQUASSINA, MARCO ; ZHANG, CHENGXIANG . The Brezis-Nirenberg problem for nonlocal systems. ADV NONLINEAR ANAL, v. (0), p. 00-pp, 2015.


*Última atualização em: 04/03/2016